Logo IPI  
Journal > Journal of Mathematical and Fundamental Sciences > On Retention of Eventual Stability of Perturbed Impulsive Differential Systems

 

Full Text PDF (142 kb)
Journal of Mathematical and Fundamental Sciences
Vol 48, No 1 (2016)
On Retention of Eventual Stability of Perturbed Impulsive Differential Systems
Sood, Anju ( Research Scholar(1113002) Department:Applied Sciences Discipline: Mathematics Punjab Technical University Kapurthala- Punjab-INDIA)
Srivastava, Sanjay Kumar ( Department: Applied Sciences Discipline: Mathematics, Beant College of Engineering and Technology, Gurdaspur(Punjab)-INDIA)
Article Info   ABSTRACT
Published date:
01 Apr 2016
 
In this paper, a system of non nonlinear differential equations withimpulse effect at fixed time moments is considered and criteria for retention ofuniform eventual stability of its perturbed impulsive differential systems undervanishing perturbations are established. Sufficient conditions are obtained byusing piecewise continuous Lyapunov functions. An example is also worked outto illustrate the results.AMS Subject Classification: 34CXX, 34DXX, 34A37, 34K45.
Copyrights © 2016